# SDR USAA20090724BB118

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WITH EMERGENCY EXIT LIGHTS SWITCH IN OFF POSITION, WITH POWER TURNED OFF, AFT INTERIOR EMERGENCY EXIT LIGHT ILLUMINATED.  REPAIRED BROKEN WIRE BETWEEN F/A SEAT AND EXIT DOOR AT FLOOR LINE.
